# SDR EE4Y2024091720891

- Difficulty date: September 17, 2024
- Submitted: September 17, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 52,079 hours, 32,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE  ENGINEERING ORDER E5311-0019, UPPER FUSELAGE FR 16  LHS LOWER DOUBLE JOGGLE AREA HOLE # 14 WITH SKIN CRACKED WAS FOUND.PERFORMED PERMANENT REPAIR AT UPPER FUSELAGE FR16 LH DOUBLE JOGGLE IAW  ENGINEERING ORDER COO-EO-2024-20736-R02 AND AIRBUS RDAF REF 81452785/004/2024 ISSUE A APPROVED UNDER ERO R5311-035-R00. THIS IS MAJOR PERMANENT REPAIR CAT B.THIS REPAIR WAS DOCUMENTED UNDER  JOB A1P187 ITEM 2-61
